Integral representations for Neumann-type series of Bessel functions Iν, Yν and Kν

A. Baricz, Dragana Jankov, Tibor K. Pogány

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Recently Pogány and Süli [Proc. Amer. Math. Soc. 137(7) (2009), 2363-2368] derived a closed-form integral expression for Neumann series of Bessel functions of the first kind Jν. In this paper our aim is to establish analogous integral representations for the Neumann-type series of modified Bessel functions of the first kind Iν and for Bessel functions of the second kind Yν, Kν, and to give links for the same question for the Hankel functions H ν(1), Hν(2).

Original languageEnglish
Pages (from-to)951-960
Number of pages10
JournalProceedings of the American Mathematical Society
Volume140
Issue number3
DOIs
Publication statusPublished - 2012

Fingerprint

Bessel function of the first kind
Bessel functions
Bessel Functions
Integral Representation
Hankel function
Neumann function
Neumann Series
Modified Bessel Functions
Series
Hankel functions
Closed-form

Keywords

  • Bessel and modified Bessel functions of the first and second kind
  • Neumann series of Bessel and modified Bessel functions of first and second kind

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Integral representations for Neumann-type series of Bessel functions Iν, Yν and Kν. / Baricz, A.; Jankov, Dragana; Pogány, Tibor K.

In: Proceedings of the American Mathematical Society, Vol. 140, No. 3, 2012, p. 951-960.

Research output: Contribution to journalArticle

@article{c1b455284eca466bbddfe530e0d19bd8,
title = "Integral representations for Neumann-type series of Bessel functions Iν, Yν and Kν",
abstract = "Recently Pog{\'a}ny and S{\"u}li [Proc. Amer. Math. Soc. 137(7) (2009), 2363-2368] derived a closed-form integral expression for Neumann series of Bessel functions of the first kind Jν. In this paper our aim is to establish analogous integral representations for the Neumann-type series of modified Bessel functions of the first kind Iν and for Bessel functions of the second kind Yν, Kν, and to give links for the same question for the Hankel functions H ν(1), Hν(2).",
keywords = "Bessel and modified Bessel functions of the first and second kind, Neumann series of Bessel and modified Bessel functions of first and second kind",
author = "A. Baricz and Dragana Jankov and Pog{\'a}ny, {Tibor K.}",
year = "2012",
doi = "10.1090/S0002-9939-2011-11402-3",
language = "English",
volume = "140",
pages = "951--960",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Integral representations for Neumann-type series of Bessel functions Iν, Yν and Kν

AU - Baricz, A.

AU - Jankov, Dragana

AU - Pogány, Tibor K.

PY - 2012

Y1 - 2012

N2 - Recently Pogány and Süli [Proc. Amer. Math. Soc. 137(7) (2009), 2363-2368] derived a closed-form integral expression for Neumann series of Bessel functions of the first kind Jν. In this paper our aim is to establish analogous integral representations for the Neumann-type series of modified Bessel functions of the first kind Iν and for Bessel functions of the second kind Yν, Kν, and to give links for the same question for the Hankel functions H ν(1), Hν(2).

AB - Recently Pogány and Süli [Proc. Amer. Math. Soc. 137(7) (2009), 2363-2368] derived a closed-form integral expression for Neumann series of Bessel functions of the first kind Jν. In this paper our aim is to establish analogous integral representations for the Neumann-type series of modified Bessel functions of the first kind Iν and for Bessel functions of the second kind Yν, Kν, and to give links for the same question for the Hankel functions H ν(1), Hν(2).

KW - Bessel and modified Bessel functions of the first and second kind

KW - Neumann series of Bessel and modified Bessel functions of first and second kind

UR - http://www.scopus.com/inward/record.url?scp=82255194065&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=82255194065&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-2011-11402-3

DO - 10.1090/S0002-9939-2011-11402-3

M3 - Article

VL - 140

SP - 951

EP - 960

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 3

ER -